My boyfriend and I have be dating for 4 years and I recently started on birth control pills. My drinking habits hold changed greatly, is this normal? I be aware of like I necessitate to eat adjectives the time and it is hard not to because my stomach will discern weird. If this is average, how do you cope with it (what do you do to not guzzle more than you can handle)? My thighs are getting bigger as a result therefore I want to control this as soon as possible. Also, I've have this brown/black spotting still after a week of my period end and I'm not sure if this is normal too. Thanks.
Birth Control Pills?
Answers: adjectives of this could be a result of your body changing to taking the pill. some trade name you put on weight, when your contained by your first ever 3 months you could have spotting. its adjectives in the little book/paper that comes surrounded by your pills box. i suggest you read it and take it from at hand.
Much of the birth control pills put you on weight. It is conventional for the ever first 3-4 months .. You may became much hungry due to this pill singular.